# SDR DALA2018111606642

- Difficulty date: October 25, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 51,493 hours, 35,476 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND DAMAGE AND CORROSION TO THE RIGHT ELEVATOR AND TAB ASSEMBLY. ALSO FOUND CORROSION TO THE TORSION BAR SPINES. REPLACED THE UPPER AND LOWER ELEVATOR SKINS PER SRM 51-70-13-2R AND REPLACED THE TORSION BAR PER CMM 27-30-1 DELAT REV # 88 DELTA REV DATE 08/14/2018
